Table of Contents
Journal of Operators
Volume 2014, Article ID 379056, 6 pages
http://dx.doi.org/10.1155/2014/379056
Research Article

Sign-Changing Solutions for Nonlinear Operator Equations

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 20 December 2013; Accepted 29 January 2014; Published 6 March 2014

Academic Editor: Qingkai Kong

Copyright © 2014 Yanbin Sang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of six solutions for nonlinear operator equations is obtained by using the topological degree and fixed point index theory. These six solutions are all nonzero. Two of them are positive, the other two are negative, and the fifth and sixth ones are both sign-changing solutions. Furthermore, the theoretical results are applied to elliptic partial differential equations.